# SDR CALA2016060795438

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 50,050 hours, 20,979 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO YELLOW HYD SYS QTY LOSS.  REPLACED MAIN YELLOW SYS ENG PUMP.  INSPECTED FILTERS & DPI'S, FOUND NO CONTAMINANTS.  SERVICED SYS, PRESS & LEAK CHECKED GOOD.
